Alert archive / Washington / Wind Advisories in 2011

Wind Advisory 6, NWS Seattle, WA

February 23, 2011

NWS Seattle, WA issued this wind advisory at Feb 23, 2011, 3:12 PM PST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2011, 3:12 PM PST (23:12 UTC)
Expired
Feb 25, 2011, 4:00 AM PST
In force
37 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WWUS76 KSEW 232312
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
312 PM PST WED FEB 23 2011

.STRONG HIGH PRESSURE OVER BRITISH COLUMBIA COMBINED WITH LOWER
PRESSURE ALONG THE WASHINGTON COAST WILL GIVE VERY WINDY
CONDITIONS TO WESTERN WHATCOM COUNTY THROUGH THURSDAY.

WAZ503-240715-
/O.NEW.KSEW.WI.Y.0006.110223T2312Z-110225T0200Z/
WESTERN WHATCOM COUNTY-
312 PM PST WED FEB 23 2011

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THURSDAY FOR WESTERN
WHATCOM COUNTY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY FOR WESTERN WHATCOM COUNTY...WHICH IS IN EFFECT UNTIL 6
PM PST THURSDAY.

* SOME AFFECTED LOCATIONS...BELLINGHAM...SUMAS...LYNDON.

* WINDS...NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO 55 MPH. 

* TIMING...WINDY CONDITIONS WILL CONTINUE THROUGH THURSDAY...THEN
  DIMINISH THURSDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$

ALBRECHT
WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
223 
WWUS76 KSEW 240530
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
930 PM PST WED FEB 23 2011

.STRONG HIGH PRESSURE OVER BRITISH COLUMBIA COMBINED WITH LOWER
PRESSURE ALONG THE WASHINGTON COAST WILL GIVE VERY WINDY
CONDITIONS TO WESTERN WHATCOM COUNTY THROUGH THURSDAY.

WAZ503-241330-
/O.CON.KSEW.WI.Y.0006.000000T0000Z-110225T0200Z/
WESTERN WHATCOM COUNTY-
930 PM PST WED FEB 23 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY FOR
THE WESTERN WHATCOM COUNTY AREA...

A WIND ADVISORY FOR THE WESTERN WHATCOM COUNTY AREA REMAINS IN
EFFECT UNTIL 6 PM PST THURSDAY.

* SOME AFFECTED LOCATIONS...BELLINGHAM...SUMAS...LYNDON.

* WINDS...NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING...WINDY CONDITIONS WILL CONTINUE THROUGH THURSDAY...
  THEN DIMINISH THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$

WWW.WEATHER.GOV/SEATTLE
304 
WWUS76 KSEW 241136
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
336 AM PST THU FEB 24 2011

.STRONG HIGH PRESSURE OVER BRITISH COLUMBIA COMBINED WITH LOWER
PRESSURE ALONG THE WASHINGTON COAST WILL GIVE VERY WINDY
CONDITIONS TO WESTERN WHATCOM COUNTY THROUGH THURSDAY. THE FRASER
RIVER OUTFLOW WILL DECREASE FRIDAY MORNING.

WAZ503-242315-
/O.EXT.KSEW.WI.Y.0006.000000T0000Z-110225T1200Z/
WESTERN WHATCOM COUNTY-
336 AM PST THU FEB 24 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY FOR WESTERN
WHATCOM COUNTY...

* SOME AFFECTED LOCATIONS...BELLINGHAM...SUMAS...LYNDON.

* WINDS...NORTHEAST WINDS 20 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH
  AND TEMPERATURES IN THE 20S WITH LOW WIND CHILL.

* TIMING...WINDY CONDITIONS WILL CONTINUE THROUGH TONIGHT AND THEN
  DIMINISH FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES. EXPECT LOW WIND CHILL AROUND ZERO
DEGREES THROUGH TONIGHT.

&&

$$

WWW.WEATHER.GOV/SEATTLE
882 
WWUS76 KSEW 241836
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1036 AM PST THU FEB 24 2011

.STRONG HIGH PRESSURE OVER BRITISH COLUMBIA COMBINED WITH LOWER
PRESSURE ALONG THE WASHINGTON COAST WILL GIVE VERY WINDY
CONDITIONS TO WESTERN WHATCOM COUNTY THROUGH THURSDAY. THE FRASER
RIVER OUTFLOW WILL DECREASE FRIDAY MORNING.

WAZ503-250245-
/O.CON.KSEW.WI.Y.0006.000000T0000Z-110225T1200Z/
WESTERN WHATCOM COUNTY-
1036 AM PST THU FEB 24 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR
WESTERN WHATCOM COUNTY...

A WIND ADVISORY FOR WESTERN WHATCOM COUNTY REMAINS IN EFFECT
UNTIL 4 AM PST FRIDAY.

* WINDS...NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH.

* TIMING...WINDY CONDITIONS WILL CONTINUE THROUGH TONIGHT AND
  THEN DIMINISH FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES. EXPECT LOW WIND CHILL AROUND ZERO
DEGREES THROUGH TONIGHT.

&&

$$

ALBRECHT
WWW.WEATHER.GOV/SEATTLE
973 
WWUS76 KSEW 242320
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
320 PM PST THU FEB 24 2011

.STRONG HIGH PRESSURE OVER BRITISH COLUMBIA COMBINED WITH LOWER
PRESSURE ALONG THE WASHINGTON COAST WILL GIVE VERY WINDY
CONDITIONS TO WESTERN WHATCOM COUNTY THROUGH TONIGHT. THE FRASER
RIVER OUTFLOW WILL DECREASE FRIDAY MORNING.

WAZ503-250730-
/O.CON.KSEW.WI.Y.0006.000000T0000Z-110225T1200Z/
WESTERN WHATCOM COUNTY-
320 PM PST THU FEB 24 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR
WESTERN WHATCOM COUNTY...

A WIND ADVISORY FOR WESTERN WHATCOM COUNTY REMAINS IN EFFECT
UNTIL 4 AM PST FRIDAY.

* WINDS...NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 
  MPH. 

* TIMING...WINDY CONDITIONS WILL CONTINUE THROUGH TONIGHT AND 
  THEN DIMINISH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES. EXPECT LOW WIND CHILL AROUND ZERO
DEGREES THROUGH TONIGHT.

&&

$$

ALBRECHT
WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Feb 23, 3:10 PM PST, 2 minutes earlier.

Area forecast discussion, Feb 23, 3:10 PM PST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
310 PM PST WED FEB 23 2011

.SYNOPSIS...A COLD UPPER OVER SOUTHERN VANCOUVER ISLAND WILL DROP
SLOWLY SOUTH THROUGH THURSDAY. AN ARCTIC FRONT OVER THE NORTHERN
INTERIOR WILL DROP SOUTH THROUGH THE CENTRAL INTERIOR TONIGHT THEN
THROUGH THE SOUTH INTERIOR THURSDAY MORNING. DRY AND COLD CONDITIONS
WILL PREVAIL FRIDAY INTO SATURDAY. A TRANSITION TO A MILDER AND
WETTER PATTERN WILL BEGIN SATURDAY NIGHT AND CONTINUE THROUGH MUCH
OF NEXT WEEK.

&&

.SHORT TERM...WE CONTINUE TO TRANSITION TOWARD ARCTIC AIR DROPPING
SOUTH OUT OF BRITISH COLUMBIA AS A SURFACE AND UPPER LOW TO THE WEST
OF THE OLYMPIC PENINSULA DROPS SOUTHWARD AND A 1055 MB HIGH OVER
NORTHERN BC DROPS INTO SOUTHERN BC THU NIGHT.

TEMPERATURES ARE QUITE COLD ALOFT WITH 500 MB TEMPERATURES BELOW
-40C. THIS COLD AIR ALOFT COMBINED WITH DAYTIME HEATING HAS
DESTABILIZED THE AIR MASS QUITE A BIT WITH SUN WARMING TEMPS TO THE
UPPER 30S BETWEEN SHOWERS AND HEAVY SNOW SHOWERS DUMPING 2-4 INCH
AMOUNTS IN 1-2 HOURS BEFORE PASSING ON. THIS HAS MADE THE FORECAST
FROM EVERETT SOUTHWARD FRUSTRATING AND CHALLENGING IN THE INTERIOR.
IN THE MEAN TIME...VERY HEAVY SNOW SHOWERS ARE OCCURRING ALONG THE
STRAIT OF JUAN DE FUCA...ON THE NORTH COAST...AND NOW IN THROUGH THE
CHEHALIS GAP. BANDS MOVING OFF THE OLYMPICS INTO HOOD CANAL AND THE
KITSAP PENINSULA APPEAR TO BE MERGING WITH A DEVELOPING CONVERGENCE
LINE ALONG THE LEADING EDGE OF THE ARCTIC AIR FROM PORT TOWNSEND TO
ARLINGTON...AND THIS AREA IS REPORT HEAVY SNOW.

THE MM5 4KM APPEARS TO BE HANDLING THE EVOLUTION OF ARCTIC FRONTAL
BAND BEST AT THIS TIME. IT APPEARS THAT THIS WILL GIVE SOME HEAVY
SNOW SHOWERS TO THE AREA FROM ABOUT EVERETT TO OAK HARBOR AND
WESTWARD THRU ABOUT 7 PM...THEN THIS BAND SHOULD MOVE TO THE SOUTH
THROUGH THE SEATTLE AND TACOMA METRO AREAS THIS EVENING.
TEMPERATURES WILL DROP INTO THE UPPER 20S AS THE BAND DROPS SOUTH
THIS EVENING. WITH HEAVY SNOWFALL LESS LIKELY NOW IN WESTERN WHATCOM
COUNTY...WILL DROP THE WINTER STORM WARNING THERE AND REPLACE IT
WITH A WIND ADVISORY FOR OUTFLOW WINDS OF 20 TO 35 MPH AND GUSTS TO
55 MPH THROUGH THU.

THE MM5 4KM IDEA OF NORTHERLIES DROPPING DOWN TO SOUTHERN PUGET
SOUND BY MIDNIGHT...TO BE FOLLOWED BY MOISTURE OVERRUNNING THE
BOUNDARY...CANNOT BE RULED OUT. THIS SOLUTION IS SUPPORTED BY RADAR
AND SATELLITE. THIS KEEPS SNOW SHOWER ACTIVITY OVER MUCH OF THE AREA
LATE TONIGHT THROUGH MUCH OF THU.

IF THE EVOLUTION OF THE WEATHER IN THE SHORT TERM DOES NOT PAN OUT
BY 10 PM OR SO...THE NEXT SHIFT MAY NEED TO MAKE ADJUSTMENTS IN THE
INTERIOR FROM EVERETT SOUTHWARD.

SNOW SHOWERS END FROM THE NORTH LATER THU OR THU EVENING. THEN IT IS
JUST DRY AND COLD FRI INTO SAT WITH RECORD LOW TEMPERATURES.

WARM ADVECTION BEGINS SAT NIGHT AND CONTINUES SUN. IN THE TRANSITION
TO MILDER AIR SAT NIGHT...PRECIPITATION WILL LIKELY BEGIN AS SNOW IN
THE INTERIOR BEFORE CHANGING TO ALL RAIN BY SUN. ALBRECHT

.LONG TERM...MODELS - WITH SOME RUN TO RUN WOBBLE - DEVELOP
TROUGHING 135W AS ANOTHER SURGE OF COLD AIR DUMPS OUT OVER THE GULF
OF ALASKA. THERE IS SOME QUESTION WHETHER THE NORTHERN STREAM...OR A
SOUTHERN STREAM UNDERCUTTING THE OFFSHORE BLOCK...WILL DOMINATE. IT
WILL GET WET...QUESTION IS HOW WARM. AT THIS POINT THE FREEZING
LEVELS AND TEMPERATURES ARE A MODEL BLEND THAT KEEP TEMPERATURES A
BIT BELOW NORMAL. ALBRECHT

&&

.HYDROLOGY...NO FLOODING CONCERNS THROUGH SUNDAY WITH LOW SNOW
LEVELS. A TROUGH DEVELOPING OFFSHORE EARLY NEXT WEEK WILL LIKELY
WARM TEMPERATURES SIGNIFICANTLY AND INCREASE RAINFALL RATES.
THERE IS SOME CHANCE THAT PRECIPITATION AMOUNTS WILL BE SUFFICIENT
TO GIVE GOOD RISES AND LOCAL FLOODING ON SOME RIVERS AS WE MOVE INTO
THE MIDDLE TO END OF NEXT WEEK.  FLOODING IS NOT EXPECTED ON THE
GREEN RIVER DURING THE NEXT 10 DAYS. ALBRECHT

&&

.AVIATION...UPPER LEVEL LOW PRES CENTERED OVER VANCOUVER ISLAND THIS
AFTERNOON WILL DRIFT SWD OFF THE WA COAST TONIGHT. MODERATE SW FLOW
ALOFT WILL BECOME LIGHT AND VARIABLE...EXCEPT STRONG NE FLOW ALOFT
ACROSS THE NW INTERIOR OF WRN WA. THE ATMOSPHERE WILL BE MOIST AND
UNSTABLE. ISOLATED THUNDERSTORMS POSSIBLE...MAINLY THROUGH EARLY
THIS EVENING. SNOW SHOWERS EXPECTED THROUGH THE NIGHT WITH SOME
ACCUMULATION POSSIBLE AT ALL TERMINALS...WITH LIGHTEST AMOUNTS AT
KBLI AS STRONG FRASER OUTFLOW BRINGS DRIER AIR LOCALLY INTO THAT
AREA.

KSEA...SOUTHWEST WINDS 10-15 KT GUSTS 25 KT KNOTS...EASING TO SW
WIND 10 KT OR LESS AFTER 01Z. A SWITCH TO A N/NE WIND 10 KT IS
POSSIBLE 06Z-08Z...BUT TIMING IS HIGHLY UNCERTAIN. SNOW SHOWERS
SHOULD INCREASE TONIGHT WITH THE BEST CHANCE OF ACCUMULATION AFTER
SUNSET INTO EARLY THURSDAY MORNING. ACCUMULATION OF 1 TO 4 INCHES IS
POSSIBLE. TEMPERATURES WILL DROP TO JUST BELOW FREEZING BY LATE THIS
EVENING.

&&

.MARINE...OUTFLOW THROUGH THE FRASER CONTINUES THIS AFTERNOON WITH
THE STRONGEST WINDS ACROSS THE NW INTERIOR AND SWD TO THE ERN
STRAIT. NE GRADIENTS WILL INCREASE OVERNIGHT THROUGH THURSDAY AS A
1050 MB SURFACE HIGH SETTLES OVER SW B.C. GALES ARE LIKELY TO
DEVELOP TONIGHT THROUGH THURSDAY FROM THE N INTERIOR TO THE STRAIT
OF JUAN DE FUCA. NEAR STORM FORCE WINDS ARE EXPECTED LATER TONIGHT
INTO THURSDAY ACROSS THE FAR NW INLAND WATERS. ELSEWHERE...MOST THE
REMAINING WATERS WILL SEE SMALL CRAFT CONDITIONS AT TIMES.

NE GRADIENTS AND OUTFLOW WINDS WILL EASE ON FRIDAY. WINDS ACROSS THE
WATERS WILL DROP TO 25 KT OR LESS. DTM

&&

.AVALANCHE...AN AVALANCHE WARNING IS IN EFFECT FOR THE OLYMPICS,
WEST SLOPE CASCADES AND MT HOOD AREA AS 1 TO 2 FEET OF NEW SNOW HAS
ACCUMULATED OVER A VARIETY OF PRE-EXISTING WEAK LAYERS, INCLUDING
HOAR FROST THAT DEVELOPED DURING THE CLEAR WEATHER LAST WEEKEND. THE
NEW SNOW HAS BEEN TRANSPORTED BY STRONG WEST WINDS AND THIS HAS
BUILT WIDESPREAD UNSTABLE WIND SLAB LAYERS OVER THE WEAK SNOW
LAYERS. SENSITIVE SKI TRIGGERED AVALANCHES WERE COMMON AT SEVERAL
SKI AREAS DURING CONTROL WORK TUESDAY. THESE CONDITIONS HAVE ONLY
BECOME WORSE WITH THE ADDITIONAL NEW SNOW LOADS AND WILL BE SLOW TO
STABILIZE. FOR DETAILS VISIT WWW.NWAC.US   KRAMER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...

WA...WINTER STORM WARNING IN EFFECT ALL ZONES EXCEPT WESTERN WHATCOM
      COUNTY.

     WIND ADVISORY WESTERN WHATCOM COUNTY.

PZ...GALE WARNING STRAIT AND NORTHERN INLAND WATERS.

     SMALL CRAFT ADVISORY COAST AND ADMIRALTY INLET.

     SMALL CRAFT ADVISORY FOR ROUGH BAR GRAYS HARBOR BAR.

     FREEZING SPRAY ADVISORY FOR THE NORTH INLAND WATERS
       TONIGHT THROUGH THURSDAY MORNING.

WWW.WEATHER.GOV/SEATTLE

In the hours before

Local storm report, Feb 23, 9:43 AM PST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
943 AM PST WED FEB 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             5 SSW ANACORTES         48.43N 122.67W
02/23/2011  M6.0 INCH        SKAGIT             WA   TRAINED SPOTTER

            6 INCHES IN THE LAST 3.5 HOURS.

&&

CERNIGLIA
Local storm report, Feb 23, 11:34 AM PST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1134 AM PST WED FEB 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     SNOW             6 W CAMANO              48.18N 122.65W
02/23/2011  M2.8 INCH        ISLAND             WA   TRAINED SPOTTER

            2.8 INCHES, STILL MODERATE SNOW.

1100 AM     SNOW             5 WSW PUYALLUP          47.17N 122.38W
02/23/2011  M1.1 INCH        PIERCE             WA   TRAINED SPOTTER

            1.1 INCHES NEW SNOW.

1100 AM     SNOW             2 WNW ANACORTES         48.50N 122.66W
02/23/2011  M7.0 INCH        SKAGIT             WA   TRAINED SPOTTER

            2.5 INCHES 8-11 AM. 7 INCHES ON GROUND SINCE LAST
            TUESDAY.

1122 AM     SNOW             2 ENE FORKS             47.96N 124.35W
02/23/2011  M4.0 INCH        CLALLAM            WA   TRAINED SPOTTER

            4 INCHES OF SNOW IN JUST OVER AN HOUR.

1122 AM     SNOW             3 W OAK HARBOR          48.31N 122.68W
02/23/2011  M9.0 INCH        ISLAND             WA   TRAINED SPOTTER

            9 INCHES OF SNOW FROM 5 AM-1030 AM.

&&

CERNIGLIA
Local storm report, Feb 23, 1:56 PM PST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
156 PM PST WED FEB 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     SNOW             3 WNW SEKIU             48.28N 124.37W
02/23/2011  M2.0 INCH        CLALLAM            WA   TRAINED SPOTTER

            2 INCHES ON GROUND WITH HEAVY SNOW NOW. 30 DEGREES, GUSTY
            EAST WIND.

1238 PM     SNOW             4 NNE LA CONNER         48.45N 122.47W
02/23/2011  M6.0 INCH        SKAGIT             WA   TRAINED SPOTTER

            6 INCHES IN THE LAST 12 HOURS.

1238 PM     SNOW             N COVILLE               48.13N 123.63W
02/23/2011  M3.0 INCH        CLALLAM            WA   TRAINED SPOTTER

            STILL SNOWING HEAVILY.

0155 PM     SNOW             4 W SEQUIM              48.08N 123.20W
02/23/2011  M2.0 INCH        CLALLAM            WA   TRAINED SPOTTER

            2 INCHES IN THE LAST HOUR.

&&

CERNIGLIA

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 7:08 PM PSTGale WarningSEW5 hr
Feb 22, 8:40 PM PSTGale WarningSEW55 hr
Feb 23, 2:33 AM PSTSmall Craft AdvisorySEW67 hr
Feb 23, 3:50 PM PSTHeavy Freezing Spray AdvisorySEW18 hr

Nearby

Wind Advisories in Washington, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.